MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII SPC P/S CAM MODULE SZ 5; PRSTHSSKNEEPATLL/FEMOROTIBIAL,SMI-CNSTRND,UNCMNTD,POROUS,COATED,PLYMR/MTL/PLYMR

SMITH & NEPHEW, INC. GII SPC P/S CAM MODULE SZ 5; PRSTHSSKNEEPATLL/FEMOROTIBIAL,SMI-CNSTRND,UNCMNTD,POROUS,COATED,PLYMR/MTL/PLYMR
Model Number 71433365
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hinge attachment on the gii spc p/s cam module sz 5 was found broken off.No case involved.
 
Additional Manufacturer Narrative
H6: the device, intended for use in treatment, was not returned for evaluation.Therefore, product analysis could not be performed at this time.So the reported event could not be confirmed.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.A review of the manufacturing records did not reveal any manufacturing or material abnormalities that could have caused or contributed to the reported incident this device is a reusable instrument that can be exposed to numerous surgeries; damage from repeated use can occur.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further investigation warranted for these complaints; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
GII SPC P/S CAM MODULE SZ 5
Common Device Name
PRSTHSSKNEEPATLL/FEMOROTIBIAL,SMI-CNSTRND,UNCMNTD,POROUS,COATED,PLYMR/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10492138
Report Number1020279-2020-04385
Device Sequence Number2828204
Product Code MBH
UDI-Device Identifier00885556031612
UDI-Public00885556031612
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71433365
Device Catalogue Number71433365
Device Lot Number12AM03189A
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date04/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1